# SDR ASAA2020021863184

- Difficulty date: February 16, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 18,125 hours, 5,810 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Failed
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU GVI, FOUND THE RED BUTTON ON THE OIL FILTER INDICATOR HAS EXTENDED. GROUNDED - YES. R&R LUBE FILTER ELEMENT PER B737-900 AMM 49-91-12, BUT NO HELP. R&R OIL FILTER INDICATOR PER AMM 49-91-13. PERFORMED APU STARTING AND OPERATION PER AMM 49-11-00. OPS CHECK GOOD. NO LEAKS AND NO OTHER DEFECTS NOTED. ETOPS GROUND VERIFICATION SUCCESSFUL.
